MathSciNet Relay Station
MathSciNet bibliographic data
MR2039662 (2004k:34049) 34B18 (34B16 47N20)
Bai, Chuan-zhi; Fang, Jin-xuan The existence of a positive solution for a singular coupled system of nonlinear fractional differential equations. Appl. Math. Comput. 150 (2004), no. 3, 611–621.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement